# SDR HEEA0015310

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: 206175203
- Condition: Cracked
- Location: Mirror
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE CRACKED WHERE MIRROR MOUNTS TO TUBE ASSY.
